Skip to Main content Skip to Navigation
Journal articles

A Boolean characterization of three-dimensional simple points

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621994
Contributor : Gilles Bertrand <>
Submitted on : Sunday, September 11, 2011 - 5:04:14 PM
Last modification on : Wednesday, November 29, 2017 - 2:37:03 PM

Identifiers

  • HAL Id : hal-00621994, version 1

Collections

Citation

Gilles Bertrand. A Boolean characterization of three-dimensional simple points. Pattern Recognition Letters, Elsevier, 1996, 17 (2), pp.115-124. ⟨hal-00621994⟩

Share

Metrics

Record views

115